# SDR AALA201803159001

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,728 hours, 14,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24H EMERGENCY ESCAPE PATH LIGHT INOPERABLE. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
